Vol. 2, No. 1, 2010

Download this article
Download this article For screen
Recent Issues
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Cover
Editorial Board
Editors’ Addresses
About the Journal
Submission Guidelines
Submission Form
Editorial Login
Contacts
Deformations of matrix factorisations with Macaulay2

Bradford Hovinen

Vol. 2 (2010), 6–10
Abstract

We describe a Macaulay2 package which computes versal deformations of matrix factorisations, or equivalently maximal Cohen–Macaulay modules on hypersurfaces.

Mathematical Subject Classification 2010
Primary: 14B12
Secondary: 13C14
Supplementary material

Macaulay2 source code

Milestones
Received: 9 November 2008
Revised: 11 December 2009
Accepted: 17 April 2010
Authors
Bradford Hovinen
Institut für Algebraische Geometrie
Leibniz Universität Hannover
Welfengarten 1
D-30167 Hannover
Germany